Associative rings and algebras
1. Derivations in semiprime rings and Banach algebras

Sh. Sahebi; V. Rahmani

Volume 02, Issue 03 , Summer 2013, Pages 129-135

Abstract
  Let $R$ be a 2-torsion free semiprime ring with extended centroid $C$, $U$ the Utumi quotient ring of $R$ and $m,n>0$ are fixed integers. We show that if $R$ admits derivation $d$ such that $b[[d(x), x]_n,[y,d(y)]_m]=0$ for all $x,y\in R$ where $0\neq b\in R$, then there exists a central idempotent ...  Read More

Group theory and generalizations
2. Some results of semilocally simply connected property

A. Etemad Dehkordya; M. Malek Mohamad

Volume 02, Issue 03 , Summer 2013, Pages 137-143

Abstract
  If we consider some special conditions, we can assume fundamental group of a topological space as a new topological space. In this paper, we will present a number of theorems in topological fundamental group related to semilocally simply connected property for a topological space.  Read More

Approximations and expansions
3. A generalization of Bertrand's test

A. A. Tabatabai Adnani; A. Reza; M. Morovati

Volume 02, Issue 03 , Summer 2013, Pages 145-151

Abstract
  One of the most practical routine tests for convergence of a positive series makes use of the ratio test. If this test fails, we can use Rabbe's test. When Rabbe's test fails the next sharper criteria which may sometimes be used is the Bertrand's test. If this test fails, we can use a generalization ...  Read More

Group theory and generalizations
4. On the Finite Groupoid G(n)

M. Azadi; H. Amadi

Volume 02, Issue 03 , Summer 2013, Pages 153-159

Abstract
  In this paper we study the existence of commuting regular elements, verifying the notion left (right) commuting regular elements and its properties in the groupoid G(n). Also we show that G(n) contains commuting regular subsemigroup and give a necessary and sufficient condition for the groupoid G(n) ...  Read More

Group theory and generalizations
5. OD-characterization of $S_4(4)$ and its group of automorphisms

P. Nosratpour

Volume 02, Issue 03 , Summer 2013, Pages 161-166

Abstract
  Let $G$ be a finite group and $\pi(G)$ be the set of all prime divisors of $|G|$. The prime graph of $G$ is a simple graph $\Gamma(G)$ with vertex set $\pi(G)$ and two distinct vertices $p$ and $q$ in $\pi(G)$ are adjacent by an edge if an only if $G$ has an element of order $pq$. In this case, ...  Read More

Linear and multilinear algebra; matrix theory
6. On the nonnegative inverse eigenvalue problem of traditional matrices

A. M. Nazari; S. Kamali Maher

Volume 02, Issue 03 , Summer 2013, Pages 167-174

Abstract
  In this paper, at first for a given set of real or complex numbers $\sigma$ with nonnegative summation, we introduce some special conditions that with them there is no nonnegative tridiagonal matrix in which $\sigma$ is its spectrum. In continue we present some conditions for existence such nonnegative ...  Read More

Linear and multilinear algebra; matrix theory
7. Some properties of band matrix and its application to the numerical solution one-dimensional Bratu's problem

R. Jalilian; Y. Jalilian; H. Jalilian

Volume 02, Issue 03 , Summer 2013, Pages 175-189

Abstract
  A Class of new methods based on a septic non-polynomial spline function for the numerical solution one-dimensional Bratu's problem are presented. The local truncation errors and the methods of order 2th, 4th, 6th, 8th, 10th, and 12th, are obtained. The inverse of some band matrixes are obtained which ...  Read More